# SDR CA190801004

- Difficulty date: July 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 12,021 hours
- Engine: Ge CF343A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 5013450
- Condition: Disintegrated
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN TECHNICIAN TOW THE A/C INTO THE HANGAR, HE SAW BLACK POWDER ON THE GROUND. THE TECHNICIAN FOUND MAIN WHEEL BRAKE ASSY #3 OUTER STATOR & ROTOR DAMAGED. THE BRAKE AND THE WHEEL ASSEMBLIES WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. BRAKE SYSTEM PRESSURE TEST AND BRAKE METERING VALVES PRESS TEST PERFORMED.  ALL PRESS INDICATION FOUND WITHIN MM LIMITS. (TC# 20190801004)
